# SDR CALA2022042501059

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 86,508 hours, 21,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Frame
- Part number: 143N1024159
- Condition: Misrepaired
- Location: Sta 760
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, MAIN CABIN STA 760 L/H FUSELAGE FRAME AT FLOORBEAM HAS A DRILL START, TRANSCRIBED FROM HAECO GSO NRC 9285440 REPAIRED DRILL START ON MAIN CABIN STA 760 L/H FUSELAGE FRAME AT FLOORBEAM IAW UAL ECRA 5332-01026 AND HAECO REO-G23725, HAECO G SO MECH V900579 INSP QC315
